Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Leonetti - E. Mascolo - F. Siepe

Everywhere regularity for a class of vectorial functionals under subquadratic general growth conditions

created on 17 Dec 2001
modified by mascolo on 16 Sep 2008

[BibTeX]

Published Paper

Inserted: 17 dec 2001
Last Updated: 16 sep 2008

Journal: J. Math. Anal. Appl.
Volume: 287
Pages: 593 - 608
Year: 2003

Credits | Cookie policy | HTML 5 | CSS 2.1